It is currently Tue Aug 22, 2017 9:11 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Tue Jun 18, 2013 7:07 pm 
Offline
New Poster
New Poster

Joined: Tue Jun 18, 2013 6:54 pm
Posts: 2
Hi, I've been on 4 mg of Suboxone a day for about six months now, and I've been experiencing sudden onsets of nausea, cold sweats, and light-headedness for a couple months. Also the typical cold sweats at night though I thought that would be done by now. But these nausea/cold sweat attacks usually happen randomly all throughout the day, though I've noticed I'm more prone to them while eating or after. It lasts about ten to twenty minutes. I've talked to my suboxone doctor about it and he said some people are more prone to sweating on subs but the medicine they would prescribe for it had even more uncomfortable side effects so its not worth it, but I don't think he understands how severe or debilitating it could be. I don't get much time to speak with him either as he works at a clinic. There is also the possibilty its not suboxone related but I was just wondering if anyone else has experienced this. Thanks.

- Markie


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jun 19, 2013 5:15 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 06, 2009 4:12 pm
Posts: 78
Well, I did sweat a LOT on suboxone. But it wasn't a cold sweat, I was hot. I did get my doctor to prescribe something to prevent the sweats, but it was very uncomfortable. The doc was right, I hated the medication to stop the sweating more than I hated the sweating. From what I remember, it gave me a killer headache and made me feel all dried out. I'm not sure about your other symptoms though. The only time I ever got nausea and light headedness on subs was when I stopped taking them in an attempt to go off the medication, and then went back on a week later because I couldn't tough out the withdrawal. But if you are on a stable dose and taking them regularly, I don't really know what to tell you.

Good luck, that doesnt sound fun at all.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jun 19, 2013 9:01 pm 
Offline
New Poster
New Poster

Joined: Tue Jun 18, 2013 6:54 pm
Posts: 2
thanks. that was helpful. i am beginning to think its unrelated. but im young, 24 year old female, and according to my research those symptoms are usually signs of an issue with blood pressure, heart defects or diabetes. It seems odd I would get one of those problems out of nowhere.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Jun 20, 2013 11:09 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
it could be dehydration, too....

although I'm not sure dehydration would cause Sweating,,,, but I'm just saying,,,, the other symptoms your describing,, sound like it... that's how I get anyway,, when I need WATER...... subs definitely CAN dehydrate you... that's why constipation is a side effect.

Just trying to help!!!

I do hope you figure it out, sooner rather than later.....

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group